| Catalog Number |
SSF-325 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
05/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported ¿dropped really low and skin breakdown is there¿.Later healthcare professional reported ¿rupture¿ and ¿implant exposure¿.Later healthcare professional reported no rupture.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: foreign body reaction and patient-device incompatibility.